Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Biliruban Levels
Nov 15, 2004

Husband on tratment for Hep C. His Biliruban level has gone from 2.20 to 3.5 to 5.6. I know this is not good. How high can it go with out major problems. And what are the problems we could face? Only 7 weeks left of 24 week treatment. Meds are doing the job, just trying to get to end of treatment. Thanks

Response from Dr. Henry

A high bilirubin per se can often be tolerated OK in the range your husband is experiencing if other elements of the liver function are stable. That would be up to his liver specialist to evaluate. KH



Previous
Extreme Rectal Pain with HCV Treatment
Next
IgE levels are so high???

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement